# SDR WTAA950267

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120054
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: D36604001
- Condition: Low Voltage
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT - CABIN EMERGENCY LIGHTS REPORTED PARTIALLY INOPERATIVE DURING RON MAINTENANCE.  REPLACED FORWARD CABIN EMERGENCY LIGHTING POWER SUPPLY.  EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
